MathSciNet Relay Station
MathSciNet bibliographic data
MR1826990 (2002a:13002) 13A50
Fogarty, John On Noether's bound for polynomial invariants of a finite group. Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 5–7 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement